# SDR CA130930001

- Difficulty date: September 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 25,647 hours
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Seized
- Location: Right
- Part time: 22,638 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING TAXI THE FLIGHT CREW REPORTED SMOKE IN THE CABIN.  AT THE SAME TIME THEY RECEIVED A RT PACK HOT OR RT PACK FAIL MESSAGE AND THEY TURNED OFF THE RT PACK.  THEY STOPPED ON THE TAXIWAY AND DID A RAPID DEPLANEMENT OF THE PASSENGERS.  THE SMOKE HAD DISSIPATED BY THE TIME THE PASSENGERS WERE DEPLANED. MAINTENANCE INVESTIGATION FOUND THE RT ACM SEIZED.  THE ACM WAS REPLACED AND RUNS CARRIED OUT WITH NO FURTHER ISSUES.  ACM, PN GG670-95009-3, SN 01012.  ACM TSN/TSO/TSR 22638, CSN/CSO/CSR 11707.
